Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had candidiasis infection, bleeding too much. Using petogen. What is the cause?

hi doc i ve been in using petogen for almost 2years now and didn t ever go to my periods now last month did go for my injection instead i just had a candidiasis infection and decided not to take the injction now i ve been in periods for three weeks and it s painning alot like nothing on earth i ve took ponstan but it doesn t help at all and i m in lot of pain and one thing i stop on friday thn had sex thinking that im done menstruating but monday morning it started again please advise as i m bleeding tomuch thanks
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The bleeding you are having could be a withdrawal effect of stopping the petogen.
As you are having severe pain and bleeding, better to consult gynecologist once and get examined.
With your doctor's advice you can take anti - fibrinolytic drugs to control the bleeding and anti - spasmodic drugs to control the pain.
If the bleeding do not control with this, you may need hormonal pills for few days.
If your doctor recommends go for ultrasound once, to diagnose any abnormality in internal reproductive organs.
Take care.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor